Browse by Fields of Research (ANZSRC 2008)

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Number of items at this level: 25.

Mohammed, F. J. and Strunin, D. V. and Ngo-Cong, D. and Tran-Cong, T. (2015) Asymptotics of averaged turbulent transfer in canopy flows. Journal of Engineering Mathematics, 91 (1). pp. 81-104. ISSN 0022-0833

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Langlands, T. A. M. and Straka, P. (2015) Generalized continuous time random walks, master equations, and fractional Fokker-Planck equations. SIAM Journal on Applied Mathematics, 75 (4). pp. 1445-1468. ISSN 0036-1399

Mai-Duy, N. and Thai-Quang, N. and Hoang-Trieu, T.-T. and Tran-Cong, T. (2014) A compact 9 point stencil based on integrated RBFs for the convection-diffusion equation. Applied Mathematical Modelling , 38 (4). pp. 1495-1510. ISSN 0307-904X

Thai-Quang, Nha (2014) Compact integrated radial basis function modelling of particulate suspensions. [Thesis (PhD/Research)]

Pham-Sy, N. and Tran, C.-D. and Mai-Duy, N. and Tran-Cong, T. (2014) Parallel control-volume method based on compact local integrated RBFs for the solution of fluid flow problems. CMES: Computer Modeling in Engineering and Sciences, 100 (5). pp. 363-397. ISSN 1526-1492

Pham-Sy, N. and Hoang-Trieu, T.-T. and Tran, C.-D. and Mai-Duy, N. and Tran-Cong, T. (2012) Development of parallel algorithm for boundary value problems using compact local integrated RBFN and domain decomposition. In: 4th International Conference on Computational Methods (ICCM 2012), 25-28 Nov 2012, Gold Coast, Australia.

Obregon, M. and Raj, N. and Stepanyants, Y. (2012) Numerical study of nonlinear wave processes by means of discrete chain models. In: 4th International Conference on Computational Methods (ICCM 2012), 25-28 Nov 2012, Gold Coast, Australia.

Tran, C.-D. and Mai-Duy, N. and Tran-Cong, T. (2012) Numerical solution of Fokker-Planck equation using the integral radial basis function networks. In: 10th World Congress on Computational Mechanics (WCCM 2012), 8-13 Jul 2012, Sao Paulo, Brazil.

Langlands, T. A. M. and Henry, B. I. and Wearne, S. L. (2011) Fractional cable equation models for anomalous electrodiffusion in nerve cells: finite domain solutions. SIAM Journal on Applied Mathematics, 71 (4). pp. 1168-1203. ISSN 0036-1399

Henry, B. I. and Langlands, T. A. M. and Straka, P. (2010) Fractional Fokker-Planck equations for subdiffusion with space-and time-dependent forces. Physical Review Letters, 105 (17). 17062-1-170602-4. ISSN 0031-9007

Langlands, T. A. M. and Henry, B. I. (2010) Fractional chemotaxis diffusion equations. Physical Review E: Statistical Nonlinear and Soft Matter Physics, 81 (5). pp. 1-12. ISSN 1539-3755

Mai-Duy, N. and Tran-Cong, T. (2010) A numerical scheme based on local integrated RBFNs and Cartesian grids for solving second-order elliptic problems in two dimensions. In: Recent studies in meshless and other novel computational methods. Tech Science Press , Duluth, GA. United States , pp. 17-33. ISBN 978-0-9824205-4-6

Henry, B. I. and Langlands, Trevor and Straka, P. (2010) An introduction to fractional diffusion. In: Proceedings of the 22nd Canberra International Physics Summer School, 8-19 Dec 2008, Canberra, Australia.

Strunin, D. V. (2009) Fluid flow between active elastic plates. Australian and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal, 50 (S). C871-C883. ISSN 1446-1811

Langlands, Trevor and Henry, B. I. and Wearne, S. L. (2009) Fractional cable equation models for anomalous electrodiffusion in nerve cells: infinite domain solutions. Journal of Mathematical Biology, 59 (6). pp. 761-808. ISSN 1432-1416

Henry, B. I. and Langlands, Trevor and Wearne, S. L. (2008) Fractional cable models for spiny neuronal dendrites. Physical Review Letters, 100 (12). pp. 1-4. ISSN 1079-7114

Langlands, Trevor and Henry, B. I. and Wearne, S. L. (2008) Anomalous subdiffusion with multispecies linear reaction dynamics. Physical Review E: Statistical Nonlinear and Soft Matter Physics, 77. pp. 1-9. ISSN 1539-3755

Li, Zhenquan and Roberts, A. J. (2007) Low-dimensional modelling of a generalised Burgers equation. Global Journal of Pure and Applied Mathematics, 3 (3). pp. 203-218. ISSN 0973-1768

Henry, B. I. and Langlands, Trevor and Wearne, S. L. (2006) Anomalous diffusion with linear reaction dynamics: From continuous time random walks to fractional reaction-diffusion equations. Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, 74 (3). pp. 1-15. ISSN 1539-3755

Langlands, T. A. M. and Henry, B. I. and Wearne, S. L. (2006) Turing pattern formation with fractional diffusion and fractional reactions. Journal of Physics: Condensed Matter, 19 (6). 065115 -065134. ISSN 0953-8984

Langlands, T. A. M. (2006) Solution of a modified fractional diffusion equation. Physica A: Statistical Mechanics and Its Applications, 367. pp. 136-144. ISSN 0378-4371

Mai-Duy, N. and Tanner, R. I. (2005) Solving high-order partial differential equations with indirect radial basis function networks. International Journal for Numerical Methods in Engineering, 63 (11). pp. 1636-1654. ISSN 0029-5981

Mai-Duy, Nam and Tran-Cong, Thanh (2005) An efficient indirect RBFN-based method for numerical solution of PDEs. Numerical Methods for Partial Differential Equations, 21 (4). pp. 770-790. ISSN 0749-159X

Roberts, A. J. (2001) Holistic discretisation ensures fidelity to Burger's equation. Applied Numerical Mathematics, 37 (3). pp. 371-396. ISSN 0168-9274

Strunin, D. V. and Melnik, R. V. N. and Roberts, A. J. (2001) Coupled thermomechanical waves in hyperbolic thermoelasticity. Journal of Thermal Stresses, 24 (2). pp. 121-140. ISSN 0149-5739

This list was generated on Tue Aug 30 03:17:56 2016 EST.